MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Catalog Number 309579
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.309579 batch no.9114915.It was reported that before use of the bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needle the syringes missing scale markings.The following information was provided by the initial reporter: "received some without graduation markings on the syringes.".
 
Additional Manufacturer Narrative
H.6 investigation summary: nine sealed packaged 3ml syringes with needles were received, confirmed to be from batch #9114915 (p/n 309579).The samples were visually evaluated.All syringes were observed to have missing print condition with none of the scale markings printed on their barrels.No corrective actions are necessary based on the defective rate identified.Batch 9114915 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.No corrective actions are necessary based on the defective rate identified.Batch 9114915 is considered in compliance with our product specification requirements.H3 other text : see h.10.
 
Event or Problem Description
Material no.309579, batch no.9114915.It was reported that before use of the bd 3ml syringe luer-lok¿ tip with bd precisionglide¿ needle the syringes missing scale markings.The following information was provided by the initial reporter: "received some without graduation markings on the syringes.".

Brand Name
BD 3ML SYRINGE LUER-LOK TIP WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9511416
Report Number1213809-2019-01297
Device Sequence Number19500043
Product Code FMF
UDI-Device Identifier00382903095797
UDI-Public00382903095797
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Catalogue Number309579
Device Lot Number9114915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;